Posted by: Racoon | 2012-07-29

hayfever despite Xyzal and Locabiotal

How is it possible that I can get hayfever really badly despite taking Xyzal?? and being on Locabiotal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Some allergies can be very severe and I therefore, suggest that you consult your ENT specialist for an examination and possible a possible course of cortico-steroids, as well as a prolonged course of oral antibiotics. Flixonase nasal spray can be used in the interim.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Carol | 2012-07-31

I have a constant sore throat all the time due to sinus and post nasal drip. This really make me feel soo ill and gives me a high temperature. I have been on Augumentum 2000 mg tablets per day for 5 days, but this does not help anymore. I still have my tonsils but at the age of 52 it is not advisable to have them removed. I am desperate, please help. I am also suffering with headaches and the burning sensation up my nose lately. Thanks, Carol

Reply to Carol
Posted by: Bev | 2012-07-30

I take a product called Xango which is a natural juice with Xanthones that helps tremendously for allergies. The great thing about it is it''s totally natural and not only helps allergies but all kinds of other things as well. It has very high anti inflammatory properties which help with pain relief as well.

If you would like to try it please email me ( for local distributors
Kind regards

Reply to Bev

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.